# SDR AT0100061

- Difficulty date: January 5, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR PANEL IN COCKPIT ENTRY AT BS 295, MUSHY.  REMOVED, FABRICATED AND INSTALLED FLOOR PANEL IAW B737 SRM 53-20-2, 53-20-1, 51-10-1 AND CMM 25-00-66 AND REO-L000363IR.
